# SDR EVCA2020093003

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N277AE
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 10,746 hours, 31,405 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 6 TAIL ROTOR DRIVE SHAFT DISC PACK HAS CORROSION BETWEEN DISCS.
